# SDR SWAA2021040160139

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 77,687 hours, 46,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A216216
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 651FW FWD SUPPORT ROD BRACKET CRACKED / REMOVED AND REPLACED RH WING BRACKET PN #115A2162-16 IAW SRM 51-10-02; 51-40-02
